# SDR FDEA202010222603

- Difficulty date: October 22, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N781FD
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 74,412 hours, 28,139 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N34103
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DAMAGED STA 1620 UNDER STR 17L DENT IS L=1.75" W=1".  C/W  EA NR F-5330-T0357572 P1 TITLE: FUSELAGE-PLATES AND SKIN-FUSELAGES SKIN REPAIR NEAR STA 1620 BETWEEN STRINGERS S-16L AND S-18L.
